# SDR HALA0700211

- Difficulty date: May 18, 2007
- Submitted: May 19, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 67,622 hours, 12,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH FROM SEAT 16 THRU 20 EMERGENCY, LIGHTS INOP, LEFT SIDE.  REMOVED AND REPLACED EMERGENCY LIGHTS.  FLOOR PATH FROM SEAT 16 THRU 20 PER 33-51-3.  OPS CHECK NORMAL, OK FOR SERVICE, LEFT SIDE.
